Rules of thumb for comparing multinomial logit and multinomial probit coefficients

Stern, Steven (1989) Rules of thumb for comparing multinomial logit and multinomial probit coefficients. Economics Letters, 31(3), pp. 235-238.

View at publisher

Abstract

A rule of thumb is suggested for comparing multinomial logit coefficients with multinomial probit coefficients in the special case where the normal errors are distributed N(0,1). The rule is a generalization of the '1.6' rule for comparing logit and probit coefficients. © 1989.

Impact and interest:

2 citations in Scopus
Search Google Scholar™
4 citations in Web of Science®

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 73254
Item Type: Journal Article
Refereed: Yes
Additional URLs:
DOI: 10.1016/0165-1765(89)90006-2
ISSN: 1873-7374
Divisions: Current > Schools > School of Mathematical Sciences
Current > QUT Faculties and Divisions > Science & Engineering Faculty
Copyright Owner: Copyright 1989 Elsevier BV
Deposited On: 02 Jul 2014 04:44
Last Modified: 02 Jul 2014 04:44

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page